RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2002, Volume 47, Issue 4, Pages 747–763 (Mi tvp3778)  

This article is cited in 1 scientific paper (total in 1 paper)

Moment inequalities for sums of certain dependent random variables

S. Louhichi

Paris-Sud University 11

Abstract: We present some examples of dependent sequences having the following property: The noncorrelation characterizes the independence. Moment inequalities related to those sequences are studied.

Keywords: moment inequalities, Rosenthal-type inequalities, negative dependence, association.

DOI: https://doi.org/10.4213/tvp3778

Full text: PDF file (1328 kB)

English version:
Theory of Probability and its Applications, 2003, 47:4, 649–664

Bibliographic databases:

Received: 05.04.2000
Language:

Citation: S. Louhichi, “Moment inequalities for sums of certain dependent random variables”, Teor. Veroyatnost. i Primenen., 47:4 (2002), 747–763; Theory Probab. Appl., 47:4 (2003), 649–664

Citation in format AMSBIB
\Bibitem{Lou02}
\by S.~Louhichi
\paper Moment inequalities for sums of certain dependent random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 2002
\vol 47
\issue 4
\pages 747--763
\mathnet{http://mi.mathnet.ru/tvp3778}
\crossref{https://doi.org/10.4213/tvp3778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2001789}
\zmath{https://zbmath.org/?q=an:1060.60018}
\transl
\jour Theory Probab. Appl.
\yr 2003
\vol 47
\issue 4
\pages 649--664
\crossref{https://doi.org/10.1137/S0040585X9798004X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187495600006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3778
  • https://doi.org/10.4213/tvp3778
  • http://mi.mathnet.ru/eng/tvp/v47/i4/p747

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Andradottir S., “Simulation optimization with countably infinite feasible regions: efficiency and convergence”, Acm Transactions on Modeling and Computer Simulation, 16:4 (2006), 357–374  crossref  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:105
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020